# SDR SWIA202053137

- Difficulty date: August 19, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 25R (LONGERON) CORRODED BETWEEN FS 333.00 AND FS 364.00.  C-CHECK RO 10/9/2020.  REMOVED AND REPLACED MAIN AVIONICS BAY STGR 25R (LONGERON) FROM FS 333.00 TO FS 364.00, REF CRJ900 SRM AND DWG PRESSURE CHECK GOOD, REF CRJ900 AMM.  SEE CONTINUE CARD FOR WORK PERFORMED. COMPLIED WITH TASK CARD.
